On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations

Ján Andres; Vladimír Vlček

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1989)

  • Volume: 28, Issue: 1, page 65-86
  • ISSN: 0231-9721

How to cite

top

Andres, Ján, and Vlček, Vladimír. "On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 28.1 (1989): 65-86. <http://eudml.org/doc/23503>.

@article{Andres1989,
author = {Andres, Ján, Vlček, Vladimír},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {fourth-order nonlinear differential equation; fifth-order equation},
language = {eng},
number = {1},
pages = {65-86},
publisher = {Palacký University Olomouc},
title = {On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations},
url = {http://eudml.org/doc/23503},
volume = {28},
year = {1989},
}

TY - JOUR
AU - Andres, Ján
AU - Vlček, Vladimír
TI - On the existence of square integrable solutions and their derivatives to fourth and fifth order differential equations
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1989
PB - Palacký University Olomouc
VL - 28
IS - 1
SP - 65
EP - 86
LA - eng
KW - fourth-order nonlinear differential equation; fifth-order equation
UR - http://eudml.org/doc/23503
ER -

References

top
  1. Andres J., A useful proposition to nonlinear differential systems with a solution of the prescribed asymptotic properties, Acta UPO 85, Math.XXV (1986), 157-164. (1986) Zbl0641.34036MR0918373
  2. Yoshizawa T., Stability theory by Liapunov’s second method, The Math.Soc.Japan, Tokyo 1966. (1966) Zbl0144.10802MR0208086
  3. Andres J., Boundedness results to the equation x"* + ax" + g(x)x* + h(x) ■ p(x) without the hypothesis h(x)sgn x -= 0 for |x| > R, Atti Accad.Naz.Lincei 80, 5 (1986), 533-539. (1986) Zbl0722.34027MR0976947
  4. Voráček J., Über D’-divergente Lösungen der Differentialgleichung x(n) ■ f(x,x',...,x(n-1);t), Acta UPO 41 (1973), 83-89. (1973) Zbl0312.34026MR0355221
  5. Vlček V., On the boundedness of solutions of a certain fourth-order nonlinear differential equation, Acta UPO 89, Math. XXVII, Vol. 91 (1988), (in print). (1988) Zbl0719.34060MR1039895
  6. Andres J., Boundedness of solutions of the third order differential equation with oscillatory restoring and forcing terms, Czech.Math.J. 36, 1 (1986), 1-6. (1986) Zbl0608.34039MR0822859
  7. Andres J., Dichotomies for solutions of a certain third order nonlinear differential equation, which is not from the class D, Fasc.Math. 17 (1987), 55-62. (1987) Zbl0645.34048MR0942320
  8. Vlček V., Boundedness of solutions of a certain fifth-order nonlinear differential equation, (this volume). Zbl0712.34050

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.